# SDR FDEA201709302803

- Difficulty date: September 30, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 27,916 hours, 15,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274786212
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR59, -Y1959 SEAT TRACK CROWN WORN. REMOVED SEAT TRACK IAW A300 SRM 51-40-21, FABRICATED NEW SEAT TRACK PN A53274786212 IAW SRM 53-17-16, INSTALLED NEW SEAT TRACK IAW SRM 51-40-41.  MAJOR REPAIR.
